Kotta, U., Kotta, P., Tonso, M. et al. (1 more author) (2009) On classical state space realisability of quadratic input-output differential equations. International Journal of Control, 82 (7). pp. 1212-1218. ISSN 0020-7179
Abstract
This article studies the realisability property of continuous-time quadratic input-output (i/o) equations in the classical state space form. Constraints on the parameters of the quadratic i/o model are suggested that lead to realisable models. The complete list of second- and third-order realisable i/o quadratic models is given and two subclasses of the n-th order realisable i/o quadratic systems are suggested. Our conditions rely basically upon the property that certain combinations of coefficients of the i/o equations are zero or not zero. We provide explicit state equations for realisable second-order quadratic i/o equations, and for one realisable subclass of quadratic i/o equations of arbitrary order.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Dates: |
|
Institution: | The University of Sheffield |
Academic Units: | The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield) |
Depositing User: | Mrs Megan Hobbs |
Date Deposited: | 09 Mar 2010 15:29 |
Last Modified: | 16 Nov 2015 11:48 |
Published Version: | http://dx.doi.org/10.1080/00207170802460040 |
Status: | Published |
Publisher: | Taylor & Francis |
Identification Number: | 10.1080/00207170802460040 |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:10483 |